Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Sets of metrical hypotheses for geometry


Author: Robert L. Moore
Journal: Trans. Amer. Math. Soc. 9 (1908), 487-512
MSC: Primary 51K05
DOI: https://doi.org/10.1090/S0002-9947-1908-1500823-X
MathSciNet review: 1500823
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51K05

Retrieve articles in all journals with MSC: 51K05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1908-1500823-X
Article copyright: © Copyright 1908 American Mathematical Society